# SDR NWAA094363310

- Difficulty date: December 14, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 20,987 hours, 2,818 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TEST OF THE EMERGENCY LIGHT SYSTEM THE ESCAPE SLIDE EPSU (18WL) DOOR NR 4 RIGHT FAULTED.  REMOVED AND REPLACED ESCAPE SLIDE.
